Advanced search

Multiple hypergeometric functions and 9-j coefficients.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VANDERJEUGT, J, SN PITRE, and KS RAO. 1994. “Multiple Hypergeometric Functions and 9-j Coefficients.” Journal of Physics A-mathematical and General 27 (15): 5251–5264.
APA
VANDERJEUGT, J., PITRE, S., & RAO, K. (1994). Multiple hypergeometric functions and 9-j coefficients. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 27(15), 5251–5264.
Vancouver
1.
VANDERJEUGT J, PITRE S, RAO K. Multiple hypergeometric functions and 9-j coefficients. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 1994;27(15):5251–64.
MLA
VANDERJEUGT, J, SN PITRE, and KS RAO. “Multiple Hypergeometric Functions and 9-j Coefficients.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 27.15 (1994): 5251–5264. Print.
@article{199182,
  author       = {VANDERJEUGT, J and PITRE, SN and RAO, KS},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {15},
  pages        = {5251--5264},
  title        = {Multiple hypergeometric functions and 9-j coefficients.},
  volume       = {27},
  year         = {1994},
}